Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Matlis Duals of Top Local Cohomology Modules

Michael Hellus and Jürgen Stückrad
Proceedings of the American Mathematical Society
Vol. 136, No. 2 (Feb., 2008), pp. 489-498
Stable URL: http://www.jstor.org/stable/20535115
Page Count: 10
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Matlis Duals of Top Local Cohomology Modules
Preview not available

Abstract

In the first section of this paper we present generalizations of known results on the set of associated primes of Matlis duals of local cohomology modules; we prove these generalizations by using a new technique. In section 2 we compute the set of associated primes of the Matlis dual of $\text{H}_{J}^{d-1}(R)$, where R is a d-dimensional local ring and $J\subset R$ an ideal such that dim(R/J) = 1 and $\text{H}_{J}^{d}(R)=0$.

Page Thumbnails

  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493
  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495
  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498